# SDR CALA2023061901907

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 106,471 hours, 22,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141N6221
- Condition: Damaged
- Location: Door 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS TOOLING DAMAGE ON LOWER AFT INSDE CORNER OF DOOR. THIS LOG PAGE IS INFORMATIONAL ONLY FOR ESFR INPUT. REFERENCE NR001332028. BLENDED OUT TOOLING DAMAGE AND INSTALLED DOUBLER PER ECRA 5211-01815.
